Leg pain after 3 rounds of PEP Truvada/Kaletra
Mar 23, 2013
I was on pep 3 times in 9 months. I have since completely stopped having risky sex with prostitutes. My problem is after the last round of pep I have leg pain from my knees down that comes and goes. All 3 rounds were Truvada/Kaletra.
My question is will the pain ever stop and is there a way to get rid of it?
Response from Dr. Henry
It would be very unusual to develop peripheral neuropathy from three months of intermittent Truvada/Kaletra. Possible but unlikely. Recommend getting a neurologic evaluation looking for nerve impingement or other explanation. If the leg pain was due to the Kaletra/Truvada usually would improve when stopped over several weeks. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Common Is Coated Tongue?
- Burning Urethra After Oral Sex Worried I Have HIV
- Floaters After Mutual Masturbation Worried I Have HIV
- Hpv After Swallowing Sperm Worried I Have HIV
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.